Increasing More Blood From The Mouth After Taking TB Medicine?

Illustration of Increasing More Blood From The Mouth After Taking TB Medicine?
Illustration: Increasing More Blood From The Mouth After Taking TB Medicine? hopkinsvasculitis.org

Slmt mlm, nm I am interested in, this is what my mother has been doing this week when she pops out of her mouth, before 3 months ago, it has been cured as soon as it arrives “how come the doctor’s response and what food should be avoided, it was just right at the X-ray of the doctor’s doctor.” tuberculosis, then in the red medicine, when taking 3 granules, but the blood appeared out of order, how was the doctor’s response, maybe the answer was ok.

1 Answer:

Hello. Thank you for the question submitted to HealthReplies.com. We can understand the concern you feel.


There are several possibilities that can cause bleeding in patients with complaints of coughing, including:

Tuberculosis (TB / TB), is a pulmonary infectious disease caused by the bacterium Mycobacterium tuberculosis, symptoms: prolonged cough (lasting 2 weeks or more), a lot of sweating especially at night, weight loss drastically without apparent cause, decreased appetite, old fever
Bronchiectasis, is an abnormally dilated, widening lower airway, symptoms: coughing up phlegm and bleeding, fever, and tightness
Lower respiratory tract infections by bacteria other than M. tuberculosis, for example: bronchitis, pneumonia
Irritation or abrasions in the airways due to coughing too hard / forced, for example: patients with inflammation / infection of the upper respiratory tract or allergic
Lung cancer, symptoms can include coughing up blood, shortness, weight loss, body weakness, generally experienced by elderly people
Bleeding from the teeth / gums that come out together when coughing

Tuberculosis, as diagnosed by doctors who treat patients directly, is one of the most common causes of symptoms of bloody cough. In connection with the increasing amount of blood that appears out, we suggest that your mother be examined immediately to a doctor, pulmonary specialist, or specialist in internal medicine so that her condition can be evaluated and immediately given the necessary treatment.


Handling given needs to be adjusted to the underlying disease complaints bleeding cough. If the doctor states the cause of the symptoms is tuberculosis, the patient needs to use antituberculosis (OAT) drugs according to the dosage and duration of treatment recommended by the doctor. The doctor may also give other medicines to deal with cough complaints, to reduce blood that comes out with stones, and to improve the general condition of the patient.


As a suggestion, patients are advised to drink and eat carefully so as not to choke and aggravate airway infections. The recommended foods are soft-textured and easily swallowed by patients. To enrich insight, you can read articles about coughing up blood. Thus information from us. Hopefully always healthy. May be useful.

: by

Related Question

Kadra SGOT?

Kadra SGOT?

(9 months ago)

Good evening ,,, n Sorry to disturb the time ,, I want to ask ,, recently my mother did the SGPT and SGOT checks..the SGPT level was normal while the SGOT level was below the norm ...

Bruising Of The Ears With Swelling Around Under The Ear To The Neck?

Bruising Of The Ears With Swelling Around Under The Ear To The Neck?

(1 year ago)

whether the impression to children who were slapped to leave the impression of a long blackish bruised ear in the ear .. feels swollen. Around the bottom of the ear to the neck dif...

Treatment For Patients With Kidney Stones?

Treatment For Patients With Kidney Stones?

(1 year ago)

my father had only 1 kidney left by accident and had to be removed. but now the other kidney has stones that need to be laser in a few days. is there a bad possibility if the laser...

Leave a Reply

Your email address will not be published. Required fields are marked *